# SDR 20001030SH017

- Difficulty date: August 13, 2000
- Submitted: October 30, 2000
- Operation: General aviation
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A490ATSCF1428
- Part serial: 12529
- Condition: Inoperative
- Location: Strobe Light
- Part time: 48 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STROBE POWER SUPPLY INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
